Is Creatine Safe Take With Hiv Meds

Here's a taste of what TheBody.com has to offer on this topic:
Ask the Experts

creatine, protein supplements and hiv meds

I saw that you've responded to queries about specific meds and creatine interaction, but are there any HIV meds at all that should not be mixed with creatine? Is there any interaction risk of HIV mes with protein supplements as well?
Douglas T. Dieterich, M.D.

Response from Douglas T. Dieterich, M.D.

New York University, School of Medicine
...there is any information about that. However, generally speaking there should not be any issues with a simple compound like creatine, if it is pure, with HIVmeds. DTD Read more »

HIV and vitamins

Hi i contracted hiv about a year ago...and im currently on atripla...my viral load is... Read more »

Supplementation while on Meds

Hi I have been + for 4 years now workout regularly have built some of the muscle back that I lost.... Read more »
Articles
The Body

Questions and Answers Related to HIV/AIDS

...frequently asked questions pages -- you can e-mail your questions to TheBody.com's team of HIV/AIDS experts ! Taking HIVMeds and Other Health Issues | Sexual Risk and HIV Transmission | Insurance and Legal Issues | Anal Cancers, HPV... Read more »
Test Positive Aware Network

Isentress

...blood cell count (neutropenia), low platelets, and elevated liver enzyme levels. May cause elevated levels of a muscle enzyme (creatine kinase) on blood tests. Contact your health care provider if you experience unexplained muscle pain,... Read more »
AIDS InfoNet

How to Spot HIV/AIDS Fraud

... What Is HIV/AIDS Fraud? Warning Signs of an HIV Fraud Common Sense About Unproven Treatments Questions You Should Ask Take Your Time; Read more »
The Body

What Are the Symptoms of HIV and AIDS?

... When it comes to the symptoms of HIV/AIDS, there are three major points to keep in mind: There's a big difference between the symptoms of HIV and the symptoms of advanced Read more »
Related Topics